# SDR P5CA9601084

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND HOLE ON LWR SIDE OF PASSENGER DOOR LT BETWEEN STA 2260 TO 2280.  HOLE RIVETED WITH NAS 78585-7 RIVET BN.08729-96 PER SRM 51-30-02.  REMOVED PER SRM 51-10-01.
